# SDR ASAA2017110122491

- Difficulty date: November 1, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A880180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOORWAY LOWER AUX SILL WEB CORRODED AND HAS ELONGATED HOLES BS 947 - BS 927, STR 21R - STR 21R. GROUNDED - YES. REMOVED DAMAGED WEB ASSY IAW SRM 51-40-02. FABRICATED NEW -80 WEB IAW DWG 147A8801 REV A. ALODINED AND PRIMED IAW SRM 51-20-01. INSTALLED NEW -80 WEB IAW BAC DWG 147A8801 REV A AND SRM 51-40-02.
